TITLE

Letter: Neurotoxicity of intrathecal chemotherapy for leukaemia

AUTHOR(S)
Marmont, A M; Damasio, E E
PUB. DATE
October 1973
SOURCE
British Medical Journal;10/6/1973, Vol. 4 Issue 5883, p47
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64108438

 

Related Articles

  • Intrathecal chemotherapy—a word of caution. Siderov, Jim // Annals of Hematology;Oct2009, Vol. 88 Issue 10, p1039 

    A letter to the editor about intrathecal chemotherapy is presented.

  • Intrathecal Chemotherapy With Antineoplastic Agents in Children. Ruggiero, A.; Conter, V.; Milani, M.; Biagi, E.; Lazzareschi, I.; Sparano, P.; Riccardi, R. // Pediatric Drugs;2001, Vol. 3 Issue 4, p237 

    Intrathecal chemotherapy with antineoplastic agents is mainly utilised in children with leukaemia and lymphoma, and in selected brain tumours. In these diseases, intrathecal use is restricted to methotrexate (MTX), cytosine arabinoside (Ara-C) and corticosteroids. A number of other agents are,...

  • Prophylactic intrathecal chemotherapy in acute promyelocytic leukemia (APL). Ravandi, F. // Leukemia (08876924);Apr2004, Vol. 18 Issue 4, p879 

    Presents letters to the editor about prophylactic intrathecal chemotherapy in acute promyelocytic leukemia.

  • Antineoplastics.  // Reactions Weekly;1/23/2010, Issue 1285, p6 

    The article describes two cases of children who developed urinary retention due to neurotoxicity associated with intrathecal chemotherapy with methorexate, cytarabine and prednisolone or vincristine.

  • Methotrexate.  // Reactions Weekly;5/8/2010, Issue 1300, p33 

    The article describes the case of a 12-year-old boy with acute lymphoblastic leukaemia who developed subacute neurotoxicity and cerebral venous sinus thrombosis after receiving methotrexate via intrathecal administration.

  • Cytarabine/dexamethasone/methotrexate.  // Reactions Weekly;7/23/2011, Issue 1361, p17 

    The article describes the case of a female patient with acute lymphocytic leukaemia who developed acute myelopathy following intrathecal chemotherapy with methotrexate, dexamethasone and cytarabine, published in the June 2011 issue of "Leukemia Research."

  • Methotrexate.  // Reactions Weekly;12/5/2009, Issue 1281, p22 

    The article describes the case of a 17-year-old boy who acquired neurotoxicity while undergoing treatment with methotrexate for acute lymphoblastic leukaemia. Symptoms he experienced include nausea, vomiting and headache. The patient was administered with folinic acid before and after...

  • Psychostimulants for chemotherapy induced cognitive changes in cancer, Ockham's razor, anyone? Dutta, Varsha // Journal of Cancer Research & Therapeutics;Apr-Jun2012, Vol. 8 Issue 2, p326 

    A letter to the editor is presented in response to the article "Chemotherapy, neurotoxicity and cognitive changes in breast cancer" in the July-September 2011 issue.

  • Cytarabine/hydrocortisone/methotrexate.  // Reactions Weekly;12/6/2008, Issue 1231, p11 

    The article describes the case of an 18-year-old girl who developed fatal acute tumour lysis syndrome during treatment with intrathecal methotrexate, cytarabine and hydrocortisone. The patient had undergone chemotherapy and a cord blood transfusion for her recurrent acute lymphoblastic...

  • Vindesine interaction.  // Reactions Weekly;2/3/2007, Issue 1137, p26 

    The article presents case reports of two patients who developed neurotoxicity and paralytic ileus following treatment with vindesine and itraconazole for acute lymphoblastic leukaemia (ALL). Symptoms of paralytic ileus had improved in the first patient after his itraconazole chemotherapy for...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics